In this paper, we study the solvability of a mixed problem of a partial differential equation of high order with fractional derivatives with respect to time and with Sturm-Liouville operators with spatial variables and non-local boundary conditions; the solution is found as a series of eigenfunctions of the Sturm-Liouville operator with non-local boundary conditions.
"Solvability of the mixed problem of a high-order PDE with fractional time derivatives, Sturm-Liouville operators on spatial variables and non-local boundary conditions." Rocky Mountain J. Math. 49 (4) 1191 - 1206, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1191